# SDR GTIA2023052537215

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 18,115 hours, 7,918 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL COMING FROM A/C SYSTEM.-APPLIED TSM 05-50-00-810-831-A PERFORMED DECONTAMINATION OF A/C BLEED IAW AMM 21-00-00.NO FUME NOTED. A/C OK FOR CONTINUED OPERTAION.
